Doctor insights on:
Yes: In many people.Get a more detailed answer ›
Neomycin not emycin (erythromycin): Yes, you can use topical creams or ointments containing neomycin and polymyxin if you are allergic to e-mycin, also called erythromycin. The three medications do not cross react. It is confusing, because 2 of the medications' names end in the letters "mycin, " but in this case the names are misleading and there is no relationship between the medications. ...Read more
Erythromycin: Erythromycin comes in several forms. There are tablets and capsules which can be used to treat acne and other infections. Some staph and other infections are sensitive to erythromycin. Erthromycin also comes in a liquid topical form for acne. It is also combined with benzoyl peroxide for acne treatment. There are also ointment forms, some for acne, some for eye infections. ...Read more
Mirena (levonorgestrel) IUD: Iuds work by changing the environment of the uterus, thickening the mucus so that sperm are less likely to fertilize an egg, and also by preventing a fertilized egg from implanting in the uterine wall. Little research has been done on the lack of effectiveness of iud's when used with an antibiotic. ...Read more
Hi my son is 3 and a half years old he is coughing badly going into his chest is it okay if I give him an antibiotic e-mycin 400 the pink liquid one?
I had1ml perlane (dermal fillers) inlips they swole up dr gave me prednisolone & e-mycin.We used hydraunalise to dissolve excess.She removed puss now on e-mycin again.
Will e-mycin treat a uti? Can i take endep (amitriptyline) 10 whilst on e-mycin? (helps my weak bladder) at night
UTI: Erythromycin will only work for a UTI if the organisms causing the infection are sensitive to it. Other antibiotics are more likely to be selected than this one. It is safe with endep, (amitriptyline) though. Please see your physician about your UTI -- commonly caused by gram-negative bacteria requiring another type of antibiotic than erythromycin. ...Read more
inflamed ear lobe which is pulsating and hurts . The love is lifting due to this and looks a lot fatter than the other I'm on antibioti E-mycin ?
Cellulitis: Assuming that you already saw a provider who prescribed antibiotic - Erythromycin, however you still have swelling & pain, suggest re - evaluation w/ Dr.(may need different antibiotic or in rare cases draining of abscess), in meantime, warm compresses, OTC acetaminophen or ibuprofen may help the pain, but important to get checked again ...Read moreSee 2 more doctor answers
Had 1ml perlane (dermal fillers) in lips got overly swollen was on predisolone and e-mycin. Now swole up again?! very hard and big, i'm allergic to hudraulise / help!
Fillers in face: Once you have had a procedure by a provider and you are having concerns or problems, you must go back to your provider for further assistance or reassurance as it is the obligation of your provider to see you through this. ...Read more
Had 1ml perlane (dermal fillers) to lips 2 weeks ago! swole up immensely painful hard took predisolone/e-mycin now swole again and hard! i'm allergic to vitrase. Help!
Don't panic!: Fortunately, perlane, (dermal fillers) like all hyaluronic acid dermal filers can be dissolved with hyaluronidase. There is a new human recombinant form that may cause less allergic reaction. The product also can be squeezed out through a needle stick. Talk to your doctor for advice or seek another opinion from a local plastic surgeon or dermatologist. ...Read more
My mother is allergic to antibiotics including sulfa drugs. She got hives really bad from e-mycin. Alternative antibiotics?
Talk to Doctor: There are a wide range of other antibiotics including penicillins, but the choice of antibiotic would depend on the condition/bacteria being treated. Your doctor should be able to find a suitable alternative that are not in these classes of drugs. Allergists specialize in drug reactions and can get to the bottom of what drugs your mother can tolerate and what drugs your mother should avoid. ...Read more